# SDR CA190424003

- Difficulty date: April 17, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 6,346 hours
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359715
- Condition: False Activation
- Location: Aft Cargo
- Part time: 7,104 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

(CAN) ON FOUR MILE FINAL FOR LANDING CREW RECEIVED AFT BAGGAGE SMOKE WARNING. CREW FOLLOWED Q R H AND BLEW CARGO FIRE BOTTLES. DECLARED MAYDAY WITH ATC AND LANDED WITHOUT INCIDENT. FIRE TRUCKS MET AIRCRAFT ON TAXIWAY TO CHECK FOR SMOKE OR FIRE. THERE WAS NONE, AND FLIGHT TAXIIED TO GATE. MAINTENANCE RECTIFICATION: LOW RATE EXTINGUISHER BOTTLE REPLACED AS PER A.M.M 26-22-11-400-801. AFT HIGH RATE EXTINGUISHER BOTTLE REPLACED AS PER A.M.M 26-22-02-400-801. OPERATIONAL TEST OF THE SMOKE DETECTORS CARRIED OUT AS PER A.M.M 26-12-06-710-801. OPERATIONAL TEST OF THE EXTINGUISHER BOTTLE PRESSURE SWITCHES CARRIED OUT AS PER A.M.M 26-20-00-710-802. SYSTEM CHECKED SERVICEABLE. BOTH AFT CARGO COMPARTMENT SMOKE DETECTORS REPLACED AND TESTED AS PER A.M.M 26-12-01-400-801. AIRCRAFT CYCLES: 5791. HOURS: 7104:09. THE AFT2 SMOKE DETECTOR WAS REPLACED AS WELL, S/N: SDA0056. (TC# 20190424003)
